# SDR AALA202403288387

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 40,972 hours, 17,367 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BIN MOUNTED AISLE LIGHT BETWEEN ROWS 17 AND 18 ABC DOES NOT ILLUMINATE. FOUND CONNECTOR D12038 NOT CONNECTED PROPERLY, RECONNECTED CONNECTOR, FUNCATIONAL CHECK GOOD.
